Volume 4, issue 2 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Alexander polynomial, finite type invariants and volume of hyperbolic knots

Efstratia Kalfagianni

Algebraic & Geometric Topology 4 (2004) 1111–1123
Bibliography
1 C C Adams, Volumes of $N$–cusped hyperbolic 3–manifolds, J. London Math. Soc. $(2)$ 38 (1988) 555 MR972138
2 N Askitas, E Kalfagianni, On knot adjacency, Topology Appl. 126 (2002) 63 MR1934253
3 D Bar-Natan, S Garoufalidis, On the Melvin–Morton–Rozansky conjecture, Invent. Math. 125 (1996) 103 MR1389962
4 F Bonahon, Geometric structures on 3–manifolds, from: "Handbook of geometric topology", North-Holland (2002) 93 MR1886669
5 G Burde, H Zieschang, Knots, de Gruyter Studies in Mathematics 5, Walter de Gruyter & Co. (1985) MR808776
6 P J Callahan, A W Reid, Hyperbolic structures on knot complements, Chaos Solitons Fractals 9 (1998) 705 MR1628752
7 O T Dasbach, X S Lin, A volumish theorem for the Jones polynomial of alternating knots, Pacific J. Math. 231 (2007) 279 MR2346497
8 D Gabai, Foliations and the topology of 3–manifolds III, J. Differential Geom. 26 (1987) 479 MR910018
9 H Howards, J Luecke, Strongly $n$–trivial knots, Bull. London Math. Soc. 34 (2002) 431 MR1897422
10 E Kalfagianni, X S Lin, Knot adjacency and satellites, Topology Appl. 138 (2004) 207 MR2035481
11 E Kalfagianni, X S Lin, Knot adjacency, genus and essential tori, Pacific J. Math. 228 (2006) 251 MR2274520
12 R M Kashaev, The hyperbolic volume of knots from the quantum dilogarithm, Lett. Math. Phys. 39 (1997) 269 MR1434238
13 W Menasco, Closed incompressible surfaces in alternating knot and link complements, Topology 23 (1984) 37 MR721450
14 H Murakami, J Murakami, The colored Jones polynomials and the simplicial volume of a knot, Acta Math. 186 (2001) 85 MR1828373
15 D S Silver, S G Williams, Mahler measure of Alexander polynomials, J. London Math. Soc. $(2)$ 69 (2004) 767 MR2050045
16 D S Silver, A Stoimenow, S G Williams, Euclidean Mahler measure and twisted links, Algebr. Geom. Topol. 6 (2006) 581 MR2220690
17 A Stoimenow, Graphs, determinants of knots and hyperbolic volume, Pacific J. Math. 232 (2007) 423 MR2366362
18 W Thurston, The geometry and topology of 3–manifolds